# SDR SWAA2016032250125

- Difficulty date: March 14, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT STOW BINS EMER LIGHTS INOPERATIVE AT ROW 24.  REPAIRED LIGHT IAW ER & EA.
